# SDR AALA202201256843

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737*
- Aircraft serial: 44483
- Aircraft time: 2,528 hours, 1,026 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR LOCK IS DIFFICULT TO OPERATE. LUBED DOOR LOCK PER AMM 52-00-00.
